MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC PROVENA SOLO 5FR DUAL LUMEN FT MAX BARRIER PLUS WITH BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC PROVENA SOLO 5FR DUAL LUMEN FT MAX BARRIER PLUS WITH BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redu3806 showed no other similar product complaint(s) from this lot number.[mw5091977.Pdf].
 
Event or Problem Description
It was reported per received medwatch "picc insertion with sherlock 3cg placement verified line in superior vena cava.Had some difficulty getting picc line to drop in superior vena cava prior.It appeared to be going up into internal jugular and circling per monitor.Once in place i attempted to pull wire out and heard a pop examined wire it appeared broken.Pulled picc line out hoping wire may still be in catheter and checked for the entire 40cm line was intact.Ordered for stat chest x-ray and stat cta (computed tomography angiography) to be safe.Started piv for cta and it confirmed 3.7cm wire left inpatient right subclavian vein.Informed house supervisor, primary md, ir director and ir md.Saved picc line and wire for review and ir retrieved a 3.7cm wire from patient".

Brand Name
POWERPICC PROVENA SOLO 5FR DUAL LUMEN FT MAX BARRIER PLUS WITH BIOPATCH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9848487
Report Number3006260740-2020-00876
Device Sequence Number19691175
Product Code LJS
UDI-Device Identifier00801741155215
UDI-Public(01)00801741155215
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2020
Report Date (Section F) 12/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberN/A
Device Catalogue NumberS1295108FD5
Device Lot NumberREDU3806
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/26/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA12/28/2019